# SDR AALA202411264866

- Difficulty date: October 11, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BUSHINGS ON UPPER AND LOWER CONNECTION LINK BTW SUPPORT ARM PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACE BUSHINGS ON UPPER AND LOWER CONNECTION LINK BTW SUPPORT ARM PASSENGER CREW DOOR 832  AT AFT GALLEY AREA IAW AMM 52-10-00-915-001-A.
